# SDR SWAA2012062505187

- Difficulty date: June 13, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 56,702 hours, 46,595 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25229
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS 727D, BETWEEN STR 27L TO STR 27R.  REPAIRED FRAME IAW SRM.
